Badges (1)

About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (2)

Dec 1, 2018 · Living with Neuropathy - Welcome to the group in Neuropathy

Hi I'm new in here and am really hoping you might be able to help. Back in September I woke one morning with a weird sensation in back of both legs. After a few days I started to get pain in the soles of my left foot. My doctor said it was planters fasciitis. Then it went to my right foot, then my two feet started to burn, I went to an out of hours doctor who said it was my back that was causing the problem.
To make a long story short the burning progressed to both hands. Ended up back at my doctor who ran a serious of blood tests all came back clear. After a few days I ended up back at out of hours doctor who did a reflex test, he told me I had prepheral neuropathy possibly caused by a vitiamn difiency. Started me on viviaptol multivitamin for a month, it did help left foot and both hands calmed down, back to my own doctor two weeks ago she said that it was pointing towards a vitiamn deficiency. Was put on a complete vitiamn b complex after a week my symptoms got slightly worse. And I also started to get abdominal cramps and other side effects of too much b6. The supplement I was on had 50mg of b6 in it. Can I add that my diet before I started the viviptol was very poor. But have been eating extremely healthy since. The weird part of this is that I only suffer when I'm in work once I'm at home I have very little trouble with burning actually none.
What has me stumped is how can a vitiamn deficiency only effect you at work? And could the vitiamn b complex have made it worse as I now eat healthy. I'm starting to think that maybe it is all coming from my back. Can anyone help.

Dec 1, 2018 · B-6 vitamin danger! in Neuropathy

Hi John I'm new to this recently diagnosed with prepheral neuropathy, don't know how to start a discussion on here.